U.S. doctors online nowAsk doctors free
McKinney, TX
A 34-year-old female asked:

I have a burning rash on my forearms, bilateral legs and torso.i had rituxan (rituximab) 2.5 weeks ago and octagam 1 week ago rash started 4 days ago. interaction?

1 doctor answer2 doctors weighed in
Dr. Nestor Del rosario
Addiction Medicine 34 years experience
Other concerns: It may not be interactions but rather allergy to either one. The concern is it may not even be that but other problems such as virus infection especially due to immunosuppression. It is best to see your doctor to have it diagnosed. Allergies usually itch not hurt.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 2, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.